# SDR AALA20150213002

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 42,468 hours, 12,304 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376
- Part serial: 1871
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE NOTED ODOR IN COCKPIT WITH AN EQUIP OVERHEAT EICAS MSG.  ODOR DISSIPATED WHEN EQUIPMENT COOLING FAN WAS SHUT OFF.  NO FURTHER INCIDENTS WAS REPORTED.  R & R THE NR 1 EQUIP COOLING FAN IAW AMM 21-58-06-414-007.  SYS CHECKED NORMAL.
